# SDR I5PA2023052068803

- Difficulty date: May 20, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 101,816 hours, 26,150 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 312N3307
- Part serial: NSN
- Condition: Cracked
- Location: Lh Pylon
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX FINDING) - L ENG BLEED INOP. DURING HEALTH CHECK, FOUND PNEUMATIC LEAK DUE TO A CRACKED LINE BETWEEN THE LH PRSOV REGULATOR AND THE LH 450 DEGREE SENSOR. THE LINE WAS REPLACED AND THE LEAK CHECK PASSED HOWEVER THE LH ENG BLEED REMAINED INOP DURING OEPRATIONAL CHECKS.
